MAUDE Adverse Event Report: BIOMET MICROFIXATION ELEVATOR #77R; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION ELEVATOR #77R; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that an instrument fractured and it is unknown if the instrument fracture occurred during surgery.Attempts have been made and no further information has been provided.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed.Visual evaluation showed signs of use as there was minor scratching on the body of the elevator and the tip had fractured off.The dhr was reviewed and there are no indications of a manufacturing defects and there are no updates to the risk documents needed.This is the only similar complaint for part# 09-0257, lot# 062818f18.The most likely underlying cause of the complaint is that excessive force was used, beyond what the instrument was designed to encounter.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ELEVATOR #77R
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9015779
Report Number0001032347-2019-00414
Device Sequence Number16763401
Product Code EMJ
UDI-Device Identifier00841036028657
UDI-Public00841036028657
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0313
Device Lot Number120417K17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1